# SDR DALA1014590629

- Difficulty date: June 20, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 73,637 hours, 35,628 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, AFT GALLEY FWD COFFEEMAKER WAS SMOKING.  CIRCUIT BREAKER PULLED AND ELECTRIC PLUG DISCONNECTED.  MX REPLACED THE COFFEE MAKER AND OPS CHECK WAS GOOD.
